RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2010, Volume 10, Number 1, Pages 41–49 (Mi dvmg8)  

On the maximum of the Moebius invariant in the four disjoint domain problem

D. A. Kirillova

Far-Eastern State Social-Humanitarian Academy

Abstract: Let $r(D,a)$ denote the conformal radius of the domain $D$ with respect to the point $a$. In this paper we obtain the supremum of the product
$$ \prod_{k=1}^{4}\frac{r(D_{k},a_{k})}{|a_{k+1}-a_{k}|}, \quad a_{5}:=a_{1} $$
for all simply connected disjoint domains $D_{k}\subset\overline{\mathbb{C}}$ and points $a_{k}\in D_{k},k=1,\ldots,4$. Using the method of interior variations due to M. Schiffer we establish the form of quadratic differential associated with extremal partition problem $\prod\limits_{k=1}^{n}r(D_{k},a_{k})|a_{k+1}-a_{k}|^{-1}\to\sup$ for arbitrary $n\geqslant 3$. For $n=4$ we studed the circle domains and their boundaries for the corresponding quadratic differential.

Key words: conformal radius, Moebius invariants, extremal partitions, quadratic differential.

Full text: PDF file (211 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.54
MSC: Primary 30C70; Secondary 30C75
Received: 04.12.2009

Citation: D. A. Kirillova, “On the maximum of the Moebius invariant in the four disjoint domain problem”, Dal'nevost. Mat. Zh., 10:1 (2010), 41–49

Citation in format AMSBIB
\Bibitem{Kir10}
\by D.~A.~Kirillova
\paper On the maximum of the Moebius invariant in the four disjoint domain problem
\jour Dal'nevost. Mat. Zh.
\yr 2010
\vol 10
\issue 1
\pages 41--49
\mathnet{http://mi.mathnet.ru/dvmg8}
\elib{http://elibrary.ru/item.asp?id=15484848}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg8
  • http://mi.mathnet.ru/eng/dvmg/v10/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:101
    Full text:43
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019